MathSciNet Relay Station
MathSciNet bibliographic data
MR2016588 (2004i:46097) 46L54
Belinschi, S. T.; Bercovici, H. A property of free entropy. Pacific J. Math. 211 (2003), no. 1, 35–40.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement